# SDR FDEA200907232719

- Difficulty date: July 23, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRONG FASTENER INSTALLATION AND SLIGHTLY NEW CORROSION SPOT AROUND FASTENER HOLES AT OLD REPAIR IN THE WING BOTTOM SKIN AREA NEAR RIB 5 (DRW R571-40141-23)  REPAIR PERFORMED IN ACCORDANCE WITH EA 6-5710-131263.
